# SDR IPXA2024100965843

- Difficulty date: September 24, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MCD FOOR DAWG BONE SUPPORT BETWEEN FR 38.1-38.2 AT -Y2462 IS CRACKED. 33-026. INSTALLED DAWG BONE AT MDC BETWEEN FR38.1 AND FR38.2 -Y2462 USING FASTENERS P/N HL10VF6-8, BATCH 0004288775 AND P/N HL70-6, BATCH 0004305623, IAW A300-600 SRM 51-40-21.
